Emerton's Jacquet functors for non-borel parabolic subgroups
Hill, Richard and Loeffler, David. (2011) Emerton's Jacquet functors for non-borel parabolic subgroups. Documenta Mathematica, Vol.16 . pp. 1-31. ISSN 1431-0643Full text not available from this repository.
Official URL: http://www.math.uiuc.edu/documenta/.
This paper studies Emerton's Jacquet module functor for locally analytic representations of p-adic reductive groups, introduced in [Eme06a]. When P is a parabolic subgroup whose Levi factor M is not commutative, we show that passing to an isotypical subspace for the derived subgroup of M gives rise to essentially admissible locally analytic representations of the torus Z(M), which have a natural interpretation in terms of rigid geometry. We use this to extend the construction in of eigenvarieties in [Eme06b] by constructing eigenvarieties interpolating automorphic representations whose local components at p are not necessarily principal series.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Documenta Mathematica|
|Publisher:||Deutsche Mathematiker Vereinigung|
|Page Range:||pp. 1-31|
|Access rights to Published version:||Open Access|
|Funder:||Engineering and Physical Sciences Research Council (EPSRC)|
|Grant number:||EP/F04304X/2 (EPSRC)|
Actions (login required)